6MP Side effects

6 MP side effects
0
Red bumps or rash on arms - 0.0%
5
Tiredness - 83.3%
0
Hair loss - 0.0%
1
Hoarseness - 16.7%

 
New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

timmysang
Regular Member


Date Joined Sep 2007
Total Posts : 75
   Posted 7/21/2009 9:08 AM (GMT -7)   
Hello all,
 
I haven't posted since I moved from Dallas to Pittsburgh. Hope everyone is fine.
Have a new GI in Pittsburgh and in Feb. of this year she put me on 6MP. 100mg a day. I would like to know if anyone has felt similar side effects from it as I have?
  • Red bumps similar to a rash on the arms.
  • Tired all of the time and low energy.
  • Thining of hair.
  • Hoarseness.

Thanks in advance.

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 8:19 PM (GMT -7)
There are a total of 2,735,707 posts in 301,325 threads.
View Active Threads


Who's Online
This forum has 151422 registered members. Please welcome our newest member, Gabor88.
320 Guest(s), 13 Registered Member(s) are currently online.  Details
Krimpet 🍔, FearBug, tickcheckguy, ppm guy, NiceGuyEddie, Loutucky, Girlie, NewspaperLover, Sheeks175, MusicForLife, Suffering34, Nomar Lupron 4 Me, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer